# SDR 2010FA0000094

- Difficulty date: January 8, 2010
- Submitted: February 5, 2010
- Operation: General aviation
- Aircraft: N236KS
- Make and model: Cessna 206H
- Aircraft serial: 20608236
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Part number: KTKSAD10280X3
- Condition: Loose
- Location: Fuel Pump
- Part time: 1,650 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT FLAPS WOULD NOT EXTEND.  CONNECTED EXTERNAL POWER AND FOUND THAT FLAPS WORKED PROPERLY.  ON POST INSPECTION RUN UP FOUND THAT FUEL BOOST PUMP WOULD NOT OPERATE AND BEACON WOULD NOT FLASH.  FOUND THAT THE ABOVE COMPONENTS WERE ON THE SAME ELECTRICAL BUS.  CHECK CONNECTIONS AT JUNCTION BOX AND FOUND GOOD CONTINUITY ON ALL CONNECTIONS INSIDE THE JUNCTION BOX.  THE 3 WIRE CONNECTOR THAT ALSO INCLUDES THE WIRE FOR THE BUS OF THE INOPERATIVE COMPONENTS, WAS FOUND LOOSE.  WHEN CONNECTOR WAS OPENED THE PINS THAT FED THE AVIONICS WAS BURNED AND ARCHED (NR1 BUS).  REPLACED THE CONNECTOR ALONG WITH THE CONNECTOR PINS.  ALSO APPLIED TYWRAPS TO THE CONNECTOR AND TIED IT SECURELY TO A NEARBY WIRE BUNDLE.  RAN ACFT WITH NO FURTHER DEFECTS.
